Alert archive / Georgia / River Flood Warnings in 2014
River Flood Warning 6, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 11, 2014, 10:26 AM EST for Gwinnett County, Georgia. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2014, 10:26 AM EST (15:26 UTC)
- Expired
- Jan 11, 2014, 12:41 PM EST
- In force
- 2 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pew Creek at Patterson Road near Lawrenceville (LAWG1). The gauge peaked at 11.85 ft at Jan 11, 2014, 11:00 AM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02205522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
129 WGUS42 KFFC 111526 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1026 AM EST SAT JAN 11 2014 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... PEW CREEK NEAR LAWRENCEVILLE AFFECTING GWINNETT COUNTY .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && GAC135-120526- /O.NEW.KFFC.FL.W.0006.140111T1526Z-000000T0000Z/ /LAWG1.1.ER.140111T1512Z.140111T1515Z.000000T0000Z.UU/ 1026 AM EST SAT JAN 11 2014 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE PEW CREEK NEAR LAWRENCEVILLE . * FROM THIS MORNING UNTIL FURTHER NOTICE. * AT 1015 AM SATURDAY THE STAGE WAS 11.1 FEET...AND RISING RAPIDLY. * FLOOD STAGE IS 11.0 FEET. * AT 11.0 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS. THE PARKING LOT OF THE SARATOGA SWIM AND TENNIS CLUB DOWNSTREAM FROM THE RIVER GAUGE BEGINS TO FLOOD. && LAT...LON MISSING $$
1 follow-up statement
237 WGUS82 KFFC 111741 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1241 PM EST SAT JAN 11 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... PEW CREEK NEAR LAWRENCEVILLE AFFECTING GWINNETT COUNTY GAC135-111811- /O.CAN.KFFC.FL.W.0006.000000T0000Z-140111T1741Z/ /LAWG1.1.ER.140111T1512Z.140111T1615Z.140111T1724Z.UU/ 1241 PM EST SAT JAN 11 2014 THE FLOOD WARNING IS CANCELLED FOR THE PEW CREEK NEAR LAWRENCEVILLE . * THIS TAKES AFFECT IMMEDIATELY. * AT 1230 PM SATURDAY THE STAGE WAS 10.9 FEET...AND FALLING RAPIDLY. * FLOOD STAGE IS 11.0 FEET. * THE CREEK WILL CONTINUE TO FALL. * AT 11.0 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS. THE PARKING LOT OF THE SARATOGA SWIM AND TENNIS CLUB DOWNSTREAM FROM THE RIVER GAUGE BEGINS TO FLOOD. && LAT...LON MISSING $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 11, 6:45 AM EST, 3 hours 41 minutes earlier.
Area forecast discussion, Jan 11, 6:45 AM EST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 645 AM EST SAT JAN 11 2014 .UPDATE... DENSE FOG ADVISORY ACROSS PORTIONS OF CENTRAL GEORGIA HAS BEEN CANCELED. && .PREV DISCUSSION... /ISSUED 417 AM EST SAT JAN 11 2014/ SHORT TERM /TODAY THROUGH SUNDAY/... WARM ADVECTION AHEAD OF APPROACHING COLD FRONT HAS KEPT TEMPERATURES FROM FALLING DURING THE NIGHT AND DEW POINTS HAVE BEEN INCREASING. FIRST WAVE OF SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS THE CWA CURRENTLY WITH SOME HEAVY DOWNPOURS. LEADING EDGE OF MAIN AREA OF RAIN SHOULD BE IN THE NORTHWEST CORNER WITHIN AN HOUR OR TWO. MODELS SEEM TO BE CONSISTENT WITH FRONTAL TIMING...PUTTING IT ON A COLUMBUS TO ATLANTA TO ATHENS LINE AROUND 18Z. WE REMAIN IN A SLIGHT RISK AREA FOR TODAY AND HAVE INCLUDED THUNDER IN ALL ZONES. INSTABILITY SHOULD BE MARGINAL DUE TO WIDESPREAD CLOUDS AND AREAS OF RAIN AND DRIZZLE FROM ERODING WEDGE. STRONG SHEAR COULD PRODUCE ISOLATED DAMAGING WINDS. FRONT SHOULD BE EXITING THE CWA AROUND 00Z AND TONIGHT AND SUNDAY LOOK DRY. SOME GUSTINESS EXPECTED BEHIND THE FRONT. MOST AREAS SHOULD REMAIN BELOW WIND ADVISORY CRITERIA...BUT THE NEXT SHIFT MAY WANT TO TAKE ANOTHER LOOK AT THE NORTHEAST ZONES FOR THE OVERNIGHT HOURS. 41 LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... THE HIGH PRESSURE THAT BUILDS IN SUN MORNING EXITS THE AREA SUNDAY NIGHT AS NEXT SYSTEM BEGINS TO AFFECT NORTH AND CENTRAL GA. THIS NET SYSTEM THIS NEXT FRONTAL SYSTEM IS A COLLABORATION OF TWO SYSTEMS THAT MERGE OVER THE LOWER TO MID MS RIVER VALLEY MONDAY MORNING. THERE IS A SHORT WAVE THAT MOVES NE OUT OF THE WESTERN GULF THAT MERGES WITH A WEAK FRONTAL BOUNDARY THAT IS SWINGING AROUND THE MAIN LOW CENTER JUST NORTH OF THE GREAT LAKES. THE INCREASED MOISTURE FROM THE GULF HELPS ENHANCE THE MAIN FRONTAL BOUNDARY AS IT MOVES ACROSS GA MONDAY AFTERNOON AND EVENING. THERE IS NOT A LOT OF INSTABILITY WITH THIS SYSTEM SO ONLY EXPECTING SHOWERS FOR NOW. THE GFS AND ECMWF ARE STILL IN A BIT OF A DISAGREEMENT OF THE TIMING OF THIS FRONTAL SYSTEM WITH THE ECMWF LAGGING BEHIND BY 6-12 HOURS WITH ITS EASTERLY PROGRESSION. THERE IS A BIT OF BACKSIDE MOISTURE THAT MOVES ACROSS N GA TUE NIGHT. WITH TEMPS EXPECTED TO JUST DIP BELOW FREEZING ACROSS THAT AREA WILL CONTINUE WITH A RAIN/SNOW MIX IN THE FORECAST. ONCE THIS SECOND SYSTEM PUSHES EAST OF THE REGION...ANOTHER HIGH PRESSURE RIDGE BUILDS IN WEDNESDAY FOR THE REST OF THE EXTENDED FORECAST PERIODS. TEMPS STAY NEAR SEASONAL NORMS WITH A BIT OF FLUCTUATION PLUS OR MINUS 5 DEG AS WEATHER SYSTEMS MOVE THROUGH. 01 HYDROLOGY... RAINFALL AMOUNTS OF ONE TO TWO INCHES NORTH AND ONE INCH OR LESS CENTRAL STILL LOOK OKAY. BASED ON THESE AMOUNTS...WIDESPREAD FLOODING IS NOT EXPECTED HOWEVER ISOLATED SITES COULD REACH MINOR FLOOD STAGE. DUE TO THE ISOLATED NATURE OF THE MINOR FLOODING THAT IS POSSIBLE...NO FLOOD WATCH IS PLANNED AT THIS TIME. AVIATION... 12Z UPDATE... EXPECT LIFR/IFR CONDITIONS TO PERSIST UNTIL THE MAIN AREA OF RAIN MOVES ACROSS THE TAF SITES. A FEW THUNDERSTORMS MAY BE SEVERE MAINLY ACROSS NORTH GA THIS MORNING AND CENTRAL GA THIS AFTERNOON. WINDS GOING TO SOUTHWEST 10 TO 15KT AND GUSTY AHEAD OF FRONT AND WEST 10 TO 15KT WITH GUSTS AFTER FRONTAL PASSAGE. CIGS SHOULD SCT BY 00Z AS THE DRIER AIR MOVES IN. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE ON CIGS AND VSBYS. MEDIUM TO HIGH CONFIDENCE ON WINDS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 38 57 38 / 100 5 0 5 ATLANTA 63 39 56 41 / 100 5 0 5 BLAIRSVILLE 59 34 53 34 / 100 20 0 5 CARTERSVILLE 64 35 54 36 / 100 5 0 5 COLUMBUS 69 41 62 42 / 90 5 0 5 GAINESVILLE 59 37 53 38 / 100 5 0 5 MACON 70 40 62 38 / 100 10 0 5 ROME 63 34 54 35 / 100 5 0 5 PEACHTREE CITY 66 35 57 35 / 100 5 0 5 VIDALIA 73 47 64 42 / 90 10 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....01 AVIATION...41
Hazardous weather outlook, Jan 11, 6:12 AM EST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 612 AM EST SAT JAN 11 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 612 AM EST SAT JAN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... WARM MOIST AIR MOVING IN ACROSS THE STATE AHEAD OF APPROACHING COLD FRONT. THE FIRST WAVE OF SHOWERS AND THUNDERSTORMS HAS MOVED THROUGH THE AREA WITH THE MAIN LINE OF THUNDERSTORMS BEGINNING TO PUSH INTO NORTHWEST GEORGIA. AS THIS LINE MOVES THROUGH THE AREA INSTABILITY INDICES INCREASE ESPECIALLY ACROSS SOUTHEAST GA. WILL SEE SHOWERS AND THUNDERSTORMS ACROSS MOST OF THE AREA WITH THE POSSIBILITY OF AN ISOLATED SEVERE STORMS ACROSS EAST CENTRAL PORTIONS OF THE STATE. THIS LINE SHOULD EXIT OUR COUNTY WARNING AREA BY 4 TO 6PM. WEATHER HAZARDS EXPECTED... THE PRIMARY HAZARDS EXPECTED TODAY WILL BE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. AN ISOLATED TORNADO CAN NOT BE RULED OUT AS WELL. THE BEST LOCATION FOR THESE HAZARDS WILL BE SOUTH AND EAST OF A LINE FROM AMERICUS TO WARRENTON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ANOTHER FRONTAL SYSTEM MOVES THROUGH THE AREA MONDAY WITH SHOWERS AND A FEW ISOLATED THUNDERSTORMS. THERE IS VERY LITTLE INSTABILITY WITH THIS NEXT SYSTEM SO NOT EXPECTING ANY SEVERE WEATHER. NORTH GA MAY SEE SOME FREEZING OR FROZEN PRECIP ON THE BACKSIDE OF THIS SYSTEM TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jan 11, 9:42 AM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 AM EST SAT JAN 11 2014
GAZ020-030>033-041>044-052>055-066-067-111645-
942 AM EST SAT JAN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TROUP...POLK...
PAULDING...MERIWETHER...BARTOW...CARROLL...COBB...COWETA...DOUGLAS...
FAYETTE...HARALSON...HEARD...CLAYTON AND FULTON COUNTIES UNTIL 1145
AM EST...
AT 942 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 17 MILES NORTHEAST OF GEORGE WASHINGTON
CARVER STATE PARK TO TYUS...MOVING EAST AT 30 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TROUP...POLK...PAULDING...MERIWETHER...BARTOW...CARROLL...COBB...
COWETA...DOUGLAS...FAYETTE...HARALSON...HEARD...CLAYTON AND FULTON
COUNTIES...INCLUDING AREAS AROUND UNION...LONG CANE...ABBOTTSFORD...
WEST POINT...WARESVILLE...TEXAS...FROLONA...ROOSTERVILLE...EPHESUS...
WINSTON...LAKE VAL-DO-MAR...TREASURE LAKE...ABILENE...BLACKJACK
MOUNTAIN AND TYUS. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG
THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3410 8505 3414 8504 3427 8473 3419 8465
3408 8466 3408 8451 3397 8434 3365 8435
3359 8424 3355 8429 3343 8430 3344 8435
3322 8457 3321 8450 3287 8452 3287 8485
3298 8487 3287 8501 3287 8518 3398 8541
TIME...MOT...LOC 1443Z 270DEG 37KT 3435 8452 3374 8477
3343 8521Local storm report, Jan 11, 9:51 AM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
951 AM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 AM TSTM WND DMG 2 W CEDARTOWN 34.01N 85.29W
01/11/2014 POLK GA 911 CALL CENTER
NUMEROUS TREES AND POWERLINES DOWN ON PRIOR STATION ROAD
AND PIEDMONT HWY. CORRECTED FOR THE TIME
&&
30Local storm report, Jan 11, 9:59 AM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
959 AM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM TSTM WND GST 1 NE CARL 34.02N 83.80W
01/11/2014 M64 MPH BARROW GA TRAINED SPOTTER
SPOTTER REPORTED A 64MPH GUST WITH TREE LIMBS DOWN.
&&
EVENT NUMBER FFC1400010
JLFSpecial weather statement, Jan 11, 10:01 AM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 AM EST SAT JAN 11 2014
GAZ037-047>049-056>059-067>071-078-079-089-111530-
1001 AM EST SAT JAN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND HEAVY RAIN IN
WALTON...TALBOT...SPALDING...PIKE...OCONEE...NEWTON...MUSCOGEE...
MORGAN...MONROE...MERIWETHER...LAMAR...UPSON...BUTTS...HARRIS...
HENRY AND JASPER COUNTIES UNTIL 1030 AM EST...
AT 956 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BOSTWICK TO 5 MILES WEST OF FORTSON...
MOVING EAST AT 55 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WALTON...TALBOT...SPALDING...PIKE...OCONEE...NEWTON...
MUSCOGEE...MORGAN...MONROE...MERIWETHER...LAMAR...UPSON...BUTTS...
HARRIS...HENRY AND JASPER COUNTIES THROUGH 1030 AM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SHILOH...FORTSON...
MOLENA...ZEBULON...MANCHESTER...FINCHERVILLE...JENKINSBURG...ORCHARD
HILL...BISHOP...BOSTWICK...BRICK STORE...STARRSVILLE...FLINT HILL...
CATAULA AND LIFSEY SPRINGS. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3381 8350 3385 8328 3374 8329 3370 8340
3358 8333 3270 8445 3254 8504 3257 8506
TIME...MOT...LOC 1501Z 253DEG 48KT 3378 8346 3320 8420
3261 8494Local storm report, Jan 11, 10:19 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 AM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 AM TSTM WND DMG 2 NW SAINT CHARLES 33.28N 84.80W
01/11/2014 COWETA GA 911 CALL CENTER
THE COWETA COUNTY 911 CENTER REPORTED A POWER LINE DOWN
ON WILLOW LAKE ROAD AND EAST HIGHWAY 34 AND TREES DOWN
AT SOUTH HWY 29 AND LOWERY RD... THE 4700 BLOCK OF
CORINTH RD AND MILE MARKER 34 ON I-85 SOUTH.
&&
EVENT NUMBER FFC1400011
JLFLocal storm report, Jan 11, 10:23 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 AM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM TSTM WND GST W VININGS 33.87N 84.47W
01/11/2014 E60.00 MPH COBB GA BROADCAST MEDIA
50 TO 60 MPH WINDS IN VININGS. CORRECTED FOR THE TIME
&&
30The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 12:07 AM EST | Dense Fog Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 29 more | 7 hr |
| Jan 11, 1:57 AM EST | Special Weather Statement | FFC | Harris, Meriwether | 33 min |
| Jan 11, 2:51 AM EST | Special Weather Statement | FFC | Henry, Newton, Spalding | 24 min |
| Jan 11, 3:20 AM EST | Special Weather Statement | FFC | Newton | 25 min |
| Jan 11, 6:18 AM EST | Special Weather Statement | FFC | Chattooga, Gordon, Walker, Whitfield | 27 min |
| Jan 11, 6:39 AM EST | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 36 min |
| Jan 11, 6:43 AM EST | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens, Whitfield | 32 min |
| Jan 11, 7:03 AM EST | Severe Thunderstorm Warning | FFC | Bartow | 27 min |
| Jan 11, 7:11 AM EST | Special Weather Statement | FFC | Fannin, Gilmer | 34 min |
| Jan 11, 7:13 AM EST | Special Weather Statement | FFC | Haralson, Paulding, Polk | 32 min |
| Jan 11, 7:23 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 37 min |
| Jan 11, 7:29 AM EST | Tornado Warning | FFC | Bartow, Cherokee | 31 min |
| Jan 11, 7:37 AM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Paulding | 23 min |
| Jan 11, 7:42 AM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Paulding | 48 min |
| Jan 11, 7:44 AM EST | Tornado Warning | FFC | Dawson, Lumpkin, Pickens | 46 min |
| Jan 11, 8:07 AM EST | Severe Thunderstorm Warning | FFC | Dawson, DeKalb, Forsyth, Fulton, Gwinnett, Hall | 23 min |
| Jan 11, 8:09 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, DeKalb, Douglas, Fulton, Heard | 36 min |
| Jan 11, 8:23 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 37 min |
| Jan 11, 8:29 AM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 16 min |
| Jan 11, 8:42 AM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Jackson, Madison | 48 min |
| Jan 11, 8:44 AM EST | Severe Thunderstorm Warning | FFC | Clarke, Clayton, DeKalb, Fulton, Gwinnett, Henry and 4 more | 46 min |
| Jan 11, 8:47 AM EST | Special Weather Statement | FFC | Bartow, Fannin, Floyd, Gilmer, Gordon, Haralson and 3 more | 73 min |
| Jan 11, 8:50 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more | 40 min |
| Jan 11, 9:12 AM EST | Flash Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Jan 11, 9:29 AM EST | Special Weather Statement | FFC | Banks, Barrow, Cherokee, Dawson, Fannin, Forsyth and 9 more | 2 hr |
| Jan 11, 9:30 AM EST | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 30 min |
| Jan 11, 9:31 AM EST | Special Weather Statement | FFC | Henry, Meriwether, Newton, Pike, Spalding | 29 min |
| Jan 11, 9:42 AM EST | Special Weather Statement | FFC | Carroll, Clayton, Cobb, Coweta, Douglas, Fayette and 7 more | 2 hr |
| Jan 11, 9:57 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 51 hr |
| Jan 11, 10:01 AM EST | Special Weather Statement | FFC | Butts, Jasper, Lamar, Morgan, Pike, Talbot and 1 more | 29 min |
| Jan 11, 10:03 AM EST | River Flood Warning | FFC | Gwinnett | 22 hr |
| Jan 11, 10:17 AM EST | River Flood Warning | FFC | Barrow, Jackson | 24 hr |
| Jan 11, 10:22 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 24 hr |
| Jan 11, 10:29 AM EST | Special Weather Statement | FFC | Greene, Jasper, Lamar, Monroe, Oglethorpe, Putnam and 3 more | 46 min |
| Jan 11, 10:32 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Jan 11, 10:41 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| Jan 11, 11:00 AM EST | Special Weather Statement | FFC | Macon, Marion, Peach, Schley, Stewart, Sumter and 2 more | 45 min |
| Jan 11, 11:06 AM EST | River Flood Warning | FFC | Forsyth | 24 hr |
| Jan 11, 11:19 AM EST | Special Weather Statement | FFC | Baldwin, Bibb, Crawford, Hancock, Jones, Putnam and 1 more | 26 min |
| Jan 11, 11:43 AM EST | Special Weather Statement | FFC | Baldwin, Bibb, Bleckley, Crisp, Dooly, Hancock and 9 more | 47 min |
| Jan 11, 12:08 PM EST | Tornado Warning | FFC | Twiggs, Wilkinson | 37 min |
| Jan 11, 12:18 PM EST | Special Weather Statement | FFC | Clarke, Greene, Jackson, Madison, Morgan, Oconee and 4 more | 72 min |
| Jan 11, 12:43 PM EST | Tornado Warning | FFC | Glascock, Jefferson, Washington | 32 min |
| Jan 11, 12:51 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Pulaski, Wilcox | 24 min |
| Jan 11, 12:54 PM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 43 hr |
| Jan 11, 1:00 PM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 22 hr |
| Jan 11, 1:05 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 24 hr |
| Jan 11, 1:21 PM EST | Special Weather Statement | FFC | Dodge, Laurens, Montgomery, Treutlen, Wheeler | 39 min |
| Jan 11, 1:59 PM EST | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 46 min |
| Jan 11, 2:15 PM EST | Severe Thunderstorm Warning | FFC | Toombs | 15 min |
| Jan 11, 4:04 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| Jan 11, 4:27 PM EST | River Flood Warning | FFC | Whitfield | 36 hr |
| Jan 11, 5:51 PM EST | River Flood Warning | FFC | Morgan, Newton | 24 hr |
Nearby
River Flood Warnings in Georgia, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.